# SDR UIEA2024070300572

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 95,749 hours, 26,783 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Condition: Leaking
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE BOTTLE LEAKED( REMOVED AND REPLACED FIRE BOTTLE IAW EO 6725A252. OK FOR SERVICE )
